# SDR DALA2020092903215

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 19,963 hours, 7,494 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUEL TANK 632RB ACCESS CUTOUT FLANGE FRETTING CORROSION.  REPAIRED DAMAGE, PER B737-900 SRM 57-20-01, REPAIR 1.
